MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH BODY - STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH BODY - STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 6278-9-070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: surgeons were removing a removable hip prosthesis (restoration modular), which was stuck and a part of the body/stem separator instrument was broken when they attempted to separate the proximal from the distal part of the prosthesis.The instrument part broke at the same location.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
BODY - STEM SEPARATOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key24240518
Report Number0002249697-2026-00072
Device Sequence Number8980522
Product Code LXH
UDI-Device Identifier07613327221626
UDI-Public07613327221626
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K092561
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6278-9-070
Device Lot NumberTACL605H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown